| Catalog Number |
8065750991 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that an ophthalmic laser probe could not enter the valve cannula during a photocoagulation procedure.The procedure was competed successfully after replacing the laser probe with another one.There was no patient harm.
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.10.The sample was received to evaluate for this investigation.A visual evaluation of the returned sample found unknown debris at the tip of the cannula.Further evaluation found the sample to get stuck in the trocar cannula replicating the reported event.The manufacturing device history record (dhr) was reviewed.The dhr was completed and reviewed by qa to ensure that the product was manufactured in compliance with the device master record.Based on qa assessment, the product met specifications.Cannulas are cleaned and 100 % visually inspected.A review for complaints reported against this lot/batch/serial number was performed.The complaints found are not relevant to the reported issue.The root cause of the reported event is attributed to excess of an unknown debris on the tip of the cannula.How or when these debris deposit on the tip remains inconclusive.The manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).